Pacific Journal of Mathematics

A Riemannian space with strictly positive sectional curvature.

Grigorios Tsagas

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 381-391.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986278

Mathematical Reviews number (MathSciNet)
MR0226545

Zentralblatt MATH identifier
0159.23704

Subjects
Primary: 53.72

Citation

Tsagas, Grigorios. A Riemannian space with strictly positive sectional curvature. Pacific J. Math. 25 (1968), no. 2, 381--391. https://projecteuclid.org/euclid.pjm/1102986278


Export citation

References

  • [1] M.Berger, Trois remarques sur les varieties riemanniennes a courbure positive, C. R. Acad. Sc. Paris 263 (1966), 76-78.
  • [2] R. Bishop andR. Crittenden, Geometryof Manifolds, Academic Press, New York, 1964.
  • [3] L. Eisenhart, Riemannian Geometry,Princeton University Press,1949.
  • [4] T. Frankel, Manifolds with positive curvature. Pacific J. Math. 11 (1961), 165-174.
  • [5] H. Guggenheimer, DifferentialGeometry, McGraw-Hill Book Company, 1963.
  • [6] N. Hicks, Notes on DifferentialGeometry, Math. Studies No. 3, Van Nostrand, New York, 1965.
  • [7] S. Kobayashi and K. Namizu, Foundations of Differential Geometry, Vol. 1, Inter- science, New York, 1963.
  • [8] S. Myers, Riemannianmanifolds with positive mean curvature, Duke Math. J. 8 (1941), 401-404.
  • [9] S. Sternberg, Lectures on Differential Geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964.
  • [10] Y. Tsukamoto, On Riemannianmanifolds with positive curvature, Mem. Fac. Sci. Kyushu Univ. 15 (1961), 90-96.
  • [11] K. Yano, Differential geometry on complex and almost complex spaces, Pergamon Press, New York, 1965.
  • [12] K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Mat. Stud. 32, Princeton University Press, 1953.